# SDR MASA2017032612694

- Difficulty date: March 26, 2017
- Submitted: March 26, 2017
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 30,636 hours, 25,107 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE INDICATION IN FLIGHT.  INSPECTED APU, NO FIRE, RE-POSITIONED FIRE LOOPS NEAR BULKHEAD.
